MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION INTEGRA MESHED BILAYER WOUND MATRIX SIZE 8X10; BWD-MESHED

INTEGRA LIFESCIENCES CORPORATION INTEGRA MESHED BILAYER WOUND MATRIX SIZE 8X10; BWD-MESHED
Catalog Number MWM8101
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported they received a damaged integra meshed bilayer wound matrix (mwm810), it looks like wet and looks like it was handled multiple times.Also, the expiration date is a few months away, (b)(6) 2024.No patient injury reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The integra meshed bilayer wound matrix (mwm810) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
INTEGRA MESHED BILAYER WOUND MATRIX SIZE 8X10
Common Device Name
BWD-MESHED
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
105 morgan lane
plainsboro NJ
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
plainsboro NJ
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18898261
Report Number1121308-2024-00011
Device Sequence Number6188853
Product Code KGN
UDI-Device Identifier10381780032397
UDI-Public10381780032397
Combination Product (Y/N)N
PMA/510(K) Number
K081635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue NumberMWM8101
Device Lot Number6681178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown